Alert archive / New York / Wind Chill Advisories in 2007

Wind Chill Advisory 2, NWS New York, NY

February 4, 2007Orange County, Putnam County, New York; Passaic County, New Jersey

NWS New York, NY issued this wind chill advisory at Feb 4, 2007, 4:11 PM EST for Orange County, Putnam County, New York; Passaic County, New Jersey. It took effect at Feb 5, 2007, 3:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2007, 4:11 PM EST (21:11 UTC)
In effect from
Feb 5, 2007, 3:00 AM EST
Expired
Feb 5, 2007, 10:00 AM EST
In force
7 hr
Issued by
NWS New York, NY

Counties Passaic County, NJ, Orange County, NY, Putnam County, NY

The radar

The Brookhaven radar (KOKX), 115 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2007-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2007-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117136156175194214233253Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2581 m above ground
0-6 km bulk shear
104 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KOKX 042111
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
411 PM EST SUN FEB 4 2007

.WIND CHILL VALUES AS LOW AS 17 BELOW ZERO TONIGHT...

.THE CORE OF AN ARCTIC AIRMASS...CURRENTLY ACROSS THE REGION...WILL
MOVE INTO THE LOWER HUDSON VALLEY AND NORTHEASTERN NEW JERSEY LATE
TONIGHT INTO EARLY MONDAY MORNING.

NJZ002-NYZ067-068-051030-
/O.NEW.KOKX.WC.Y.0002.070205T0800Z-070205T1500Z/
WESTERN PASSAIC-ORANGE-PUTNAM-
411 PM EST SUN FEB 4 2007

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 10 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 10 AM EST MONDAY. 

AIR TEMPERATURES TONIGHT WILL DROP INTO THE SINGLE DIGITS BY LATE
TONIGHT...REACHING AS LOW AS 1 TO 5 DEGREES ABOVE ZERO BY MONDAY
MORNING. TEMPERATURES WILL THEN RISING SLOWLY TO ABOUT 10 DEGREES
BY MIDDAY MONDAY. WESTERLY WINDS OF 10 TO 15 MILES AN HOUR WILL
CONTINUE TONIGHT INTO MONDAY MORNING. THE COMBINATION OF LOW AIR
TEMPERATURES AND THE WINDS WILL PRODUCE WIND CHILL VALUES AS LOW
AS 15 TO 17 BELOW ZERO FROM LATE TONIGHT INTO EARLY MONDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. ALSO DRESS IN LAYERS TO BETTER PROTECT YOURSELF FROM THE
WIND AND COLD.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR
VISIT OUR WEB SITE AT WEATHER.GOV/NYC FOR FURTHER DETAILS AND
UPDATES.

$$
2 follow-up statements
000 
WWUS41 KOKX 050909
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
409 AM EST MON FEB 5 2007

.WIND CHILL VALUES AS LOW AS 15 BELOW THIS MORNING...

.THE CORE OF AN ARCTIC AIRMASS...CURRENTLY ACROSS THE REGION...
WILL COMBINE WITH BRISK WESTERLY WINDS TO CREATE EXTREMELY COLD
WIND CHILLS.

NJZ002-NYZ067-068-051500-
/O.CON.KOKX.WC.Y.0002.000000T0000Z-070205T1500Z/
WESTERN PASSAIC-ORANGE-PUTNAM-
409 AM EST MON FEB 5 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

THE COMBINATION OF AIR TEMPERATURES EARLY THIS MORNING IN THE
SINGLE DIGITS...AND STRONG WESTERLY WINDS...WILL CREATE WIND
CHILL VALUES OF MINUS 10 TO MINUS 15 DEGREES.

AS THE MERCURY SLOWLY RISES TO ABOUT 15 DEGREES BY LATE MORNING...
WIND CHILL VALUES WILL BE HIGHER THAN MINUS 15...GENERALLY ZERO TO
MINUS 10. THIS IS NOT QUITE WIND CHILL ADVISORY CRITERIA...BUT
STILL QUITE COLD.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. ALSO DRESS IN LAYERS TO BETTER PROTECT YOURSELF FROM THE
WIND AND COLD.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR VISIT OUR WEB
SITE AT WEATHER.GOV/NYC FOR FURTHER DETAILS AND UPDATES.

$$
000 
WWUS41 KOKX 051454
WSWOKX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE UPTON NY
954 AM EST MON FEB 5 2007

...COLD WEATHER TO CONTINUE THROUGH THE WEEK...

.THE CORE OF AN ARCTIC AIRMASS...CURRENTLY ACROSS THE REGION...
WILL COMBINE WITH BRISK WESTERLY WINDS TO CREATE BELOW ZERO WIND
CHILLS THROUGH TOMORROW.

NJZ002-NYZ067-068-051600-
/O.EXP.KOKX.WC.Y.0002.000000T0000Z-070205T1500Z/
WESTERN PASSAIC-ORANGE-PUTNAM-
954 AM EST MON FEB 5 2007

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

WIND CHILLS OF ZERO TO 10 BELOW ZERO WILL CONTINUE ACROSS THE
REGION THROUGH TOMORROW AFTERNOON. WHILE THIS IS NOT QUITE WIND
CHILL ADVISORY CRITERIA...IT IS STILL QUITE COLD.

STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO OR VISIT OUR WEB
SITE AT WEATHER.GOV/NYC FOR FURTHER DETAILS AND UPDATES..

$$

JST

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind chill advisory went out at Feb 4, 10:44 AM EST, 5 hours 27 minutes earlier.

Area forecast discussion, Feb 4, 10:44 AM EST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1044 AM EST SUN FEB 4 2007

...DRY AND VERY COLD THROUGH MID WEEK...

.NEAR TERM (THIS AFTERNOON AND TONIGHT)...
ONLY CHANGE TO THE FORECAST IS A CHANGE TO THE HOURLY TEMPERATURE
AND DEWPOINT GRIDS. TEMPERATURES ARE TOO LOW AND DEWPOINTS TOO HIGH.
TEMPERATURES WILL ONLY RISE A COUPLE OF MORE DEGREES FROM CURRENT
LEVELS AND FORECASTED HIGHS LOOK ON TARGET. WILL UPDATE THE AFM AND
PFM ONLY.

ARCTIC AIR CONTINUES TO PUSH INTO THE REGION ON A WESTERLY FLOW WITH
WINDS OF 15 TO 20 KNOTS AND GUSTS NEARLY 30 KNOTS AT THE COASTAL
LOCATIONS. ONLY A FEW STRATO CU DEVELOPING IN THE DAYTIME UNSTABLE
ATMOSPHERE.

FRIGID CONDITIONS WILL BE ON TAP FOR SEVERAL DAYS TO COME. DAYTIME
HIGHS TODAY WILL RANGE FROM THE UPPER TEENS NORTH AND WEST OF NYC TO
THE LOWER 20S ELSEWHERE. OVERNIGHT LOWS WILL GENERALLY BE IN THE
SINGLE DIGITS...WITH THE EXCEPTION OF NYC AND COASTAL AREAS WITH
LOWS OF 10 TO 14.  MORE IMPORTANTLY...GUSTY WEST WINDS UP TO 30 MPH
WILL PRODUCE WIND CHILL VALUES NEAR OR BELOW ZERO BY AROUND
DAYBREAK.. WHICH CREEP UP INTO THE SINGLE DIGITS THIS
AFTERNOON...BUT THEN DROP AS LOWS AS 8 TO 14 BELOW OVERNIGHT. THESE
VALUES FALL JUST SHORT OF ADVISORY THRESHOLDS...NEVERTHELESS...
DANGEROUS CONDITIONS. SPS FOR EXTREME COLD WILL BE CONTINUED. &&

.SHORT TERM (MONDAY THROUGH TUESDAY NIGHT)...
MORE OF THE SAME...WITH FRIGID AND DANGEROUSLY LOW WIND CHILL VALUES
TO IMPACT THE TRI-STATE AREA. THE UPPER TROUGH WILL ENCAPSULATE THE
EASTERN HALF OF NORTH AMERICA WITH A DIRECT FEED FROM THE POLAR
REGIONS SOUTHWARD ACROSS CENTRAL CANADA AND INTO THE EASTERN HALF OF
THE COUNTRY. A BRISK WEST FLOW WILL CONTINUE WITH HIGH PRESSURE TO
THE SOUTHWEST AND A LARGE POLAR VORTEX OVER EASTERN CANADA. EXPECT
PARTLY TO MOSTLY CLOUDY SKIES THROUGH THE PERIOD WITH A DEEP-LAYERED
CYCLONIC FLOW AND COLD ADVECTION.
&&

.LONG TERM (WEDNESDAY THROUGH SATURDAY)...
LITTLE CHANGE IN THE LONG WAVE PATTERN IS EXPECTED UNTIL LATE NEXT
WEEK AS POLAR LOW REMAINS IN NORTHEASTERN CANADA. THIS WILL KEEP
REINFORCING PERIODS OF ARCTIC AIR ACROSS THE REGION ON A PERSISTENT
NORTHWESTERLY FLOW. TEMPERATURES MODERATE THURSDAY THROUGH
SATURDAY...APPROACHING THE FREEZING MARK...OR SLIGHTLY EXCEEDING IN
SOME LOCATIONS. THE WEATHER WILL ALSO BE MOSTLY DRY THROUGH THE
PERIOD WITH JUST A SLIGHT CHANCE OF FLURRIES WEDNESDAY AND THURSDAY
AS SHORT WAVES ROTATE THROUGH THE UPPER TROUGH AND WEAK SURFACE
TROUGHS MOVE INTO THE AREA. WINDS WILL BE A FACTOR WITH THE
COLD...ESPECIALLY TUESDAY NIGHT INTO WEDNESDAY WITH STRONG AND GUSTY
WINDS. AS SURFACE HIGH PRESSURE BUILDS TOWARD THE REGION THURSDAY
INTO THE WEEKEND WINDS WILL SUBSIDE.
&&

.AVIATION...
JET STREAK INDUCED MID AND HIGH CLOUDS EXTENDING OFFSHORE.
UPSTREAM...NOT MUCH SEEN ON IR LOOPS. AS SUCH...ONLY LOOKING AT
DIURNAL CU/STRATO CU AT AROUND 5KFT DUE TO INSTABILITY FROM THE COLD
POOL ALOFT TODAY ACROSS AREA TERMINALS. STEEP LOW TO MID LEVEL LAPSE
RATES TODAY THROUGH MONDAY LIKELY WILL PROMOTE MORE LOW-MID LEVEL
TURBULENCE.

INITIAL WEST WINDS OF 10 TO 15 KT WITH SOME GUSTS TO 20 KT WILL
INCREASE TO 15-20KT WITH GUSTS TO 25-30KT THROUGH TODAY AND INTO
TONIGHT.
&&

.MARINE...
NO CHANGES AT THIS TIME AS WINDS AND SEAS ARE ON TARGET.

SEVERAL DAYS OF UNFAVORABLE WEATHER COMING UP FOR THE WATERS...WITH
MULTIPLE HAZARDS TO DEAL WITH. GALES CONTINUED ON THE OCEAN WATERS
AND ERN LI SOUND THROUGH MONDAY. HIGH-END SCA FCST
ELSEWHERE...BUT WOULD NOT RULE OUT THE OCNL GUST TO GALE FORCE FOR
WRN LI SOUND AND THE HARBOR ALSO.

STRONG WESTERLY FLOW WILL CONTINUE THROUGH MON AS PLENTY OF MIXING
OCCURS WITH ADVECTION OF VERY COLD ARCTIC AIR OVER WARMER WATER.
THIS CONTINUES TO BE DEPICTED BY THE LATEST FCST SOUNDINGS.
GALES/SCA WILL REMAIN IN THE SAME CONFIGURATION. LATEST MODEL RUN
SEEM TO INDICATE A TIGHTER PRESSURE GRADIENT FOR MONDAY...AND
POSSIBLY INTO MONDAY NIGHT. WILL THUS EXTEND HAZARDS.

FOR SEAS...WAVE WATCH GUIDANCE CLOSE TO OBSERVED TONIGHT...AND WILL
FOLLOW IT. GENERALLY FORECASTING SEAS IN THE 5-10 FT RANGE.

FREEZING SPRAY WILL BE A CONCERN THROUGH MON...DUE TO THE
COMBINATION OF VERY COLD AIR TEMPS...STRONG WINDS...AND HIGH SEAS.
WATER TEMPS ARE STILL MARGINAL IN THE MID 40S ON THE OCEAN
ZONES...BUT HAVE DROPPED INTO THE UPPER 30S ON ERN LI SOUND. WILL
CARRY MENTION OF FRZG SPRAY IN THE CWF TEXT FOR THESE AREAS.

LONG PERIOD OF STRONG WESTERLY FLOW WILL RESULT IN LOW WATER
PROBLEMS AS WELL. EARLIER POST OF LOW WATER ADVISORY FOR ALL AREAS
LOOKS GOOD. CURRENT TIDAL OBS DO INDICATE TIDES RUNNING ABOUT A FOOT
TO A FOOT AND A HALF BELOW. PROBLEMS WILL OCCUR MAINLY AROUND THE
TIMES OF LOW TIDE. LATEST GFS BASED FCST GUIDANCE INDICATES NEGATIVE
DEPARTURES OF 2 TO 2.5 FT BELOW MLLW FOR THE LOW TIDE CYCLES TODAY
THROUGH EARLY MON. SOME DEPARTURES COULD REACH UP TO 3 FT BELOW MLLW
IN WRN LI SOUND.

MARINE WX STATEMENT CONTINUED HIGHLIGHTING THE VARIETY OF WX
CONCERNS EXPECTED DURING THE NEXT FEW DAYS.

BRISK WESTERLY FLOW SHOULD CONTINUE THROUGH TUE BEFORE FINALLY
DIMINISHING TUE NIGHT AND WED. FREEZING SPRAY AND LOW WATER PROBLEMS
WILL ABATE BY THAT TIME.
&&

.HYDROLOGY...
WITH AN EXTENDED PERIOD OF TEMPERATURES BELOW FREEZING...BE ALERT
FOR DEVELOPING ICE FLOWS ALONG AREA RIVERS. OTHERWISE MOSTLY DRY
WEATHER IS EXPECTED WITH A SLIGHT CHANCE OF FLURRIES WEDNESDAY AND
THURSDAY.
&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...LOW WATER ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ330-338-350-
         353-355.
         SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR ANZ335-338.
         GALE WARNING UNTIL 5 AM EST TUESDAY FOR ANZ330-350-353-355.
         LOW WATER ADVISORY UNTIL 8 PM EST MONDAY FOR ANZ335.
&&
Hazardous weather outlook, Feb 4, 5:13 AM EST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE UPTON NY
513 AM EST SUN FEB 4 2007

CTZ005>012-NJZ002>006-011-NYZ067>081-051015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
513 AM EST SUN FEB 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT

VERY COLD CONDITIONS WILL BE ON TAP WITH SUB-ZERO WIND CHILL
VALUES DEVELOPING BY TONIGHT. SEE THE LATEST SPECIAL WEATHER
FOR MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SUB-ZERO WIND CHILL VALUES WILL CONTINUE FOR MONDAY MORNING AND
AGAIN OVERNIGHT MONDAY INTO TUESDAY MORNING. SEE THE LATEST
SPECIAL WEATHER STATEMENT FOR MORE INFORMATION. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ338-051015-
NEW YORK HARBOR-
513 AM EST SUN FEB 4 2007

...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A LOW WATER ADVISORY IS IN EFFECT. SEE THE LATEST COASTAL WATERS
FORECAST AND MARINE WEATHER STATEMENT FOR MORE INFORMATION.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE LOW WATER ADVISORY REMAINS IN EFFECT THROUGH MONDAY. SEE THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR
MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ330-350-353-355-051015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
513 AM EST SUN FEB 4 2007

...GALE WARNING IN EFFECT UNTIL 5 AM EST TUESDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 6 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING AND LOW WATER ADVISORY ARE IN EFFECT. SEE THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR
MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE GALE WARNING REMAINS IN EFFECT THROUGH TUESDAY MORNING. THE LOW
WATER ADVISORY ALSO REMAINS IN EFFECT THROUGH MONDAY. SEE THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR
MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ335-051015-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
513 AM EST SUN FEB 4 2007

...LOW WATER ADVISORY IN EFFECT UNTIL 8 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF ATLANTIC
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A LOW WATER ADVISORY IS IN EFFECT. SEE THE LATEST COASTAL WATERS
FORECAST AND MARINE WEATHER STATEMENT FOR MORE INFORMATION.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE LOW WATER ADVISORY REMAINS IN EFFECT THROUGH MONDAY. SEE THE
LATEST COASTAL WATERS FORECAST AND MARINE WEATHER STATEMENT FOR
MORE INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in New York, 2007Wind Chill Advisories in New Jersey, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.